Alert archive / Massachusetts / High Wind Watches in 2007

High Wind Watch 7, NWS Boston/Norton, MA

December 14, 2007Barnstable County, Dukes County, Nantucket County, Massachusetts; Washington County, Rhode Island

NWS Boston/Norton, MA issued this high wind watch at Dec 14, 2007, 2:34 PM EST for Barnstable County, Dukes County, Nantucket County, Massachusetts; Washington County, Rhode Island. It took effect at Dec 16, 2007, 10:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 14, 2007, 2:34 PM EST (19:34 UTC)
In effect from
Dec 16, 2007, 10:00 AM EST
Expired
Dec 15, 2007, 4:41 PM EST
In force
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Dukes County, MA, Nantucket County, MA, Washington County, RI

The radar

The Boston radar (KBOX), 70 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 7.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2007-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2007-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBOX 141934
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
234 PM EST FRI DEC 14 2007

...DAMAGING WINDS ARE POSSIBLE SUNDAY AND SUNDAY NIGHT...

.LOW PRESSURE OVER THE MID ATLANTIC REGION SUNDAY MORNING IS EXPECTED
TO RAPIDLY INTENSIFY INTO A POWERFUL COASTAL STORM...AS IT PASSES
THROUGH SOUTHEAST MASSACHUSETTS SUNDAY AFTERNOON...AND HEADS TO THE
GULF OF MAINE SUNDAY NIGHT.

MAZ022>024-RIZ008-150400-
/O.NEW.KBOX.HW.A.0007.071216T1500Z-071217T0600Z/
BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...NANTUCKET...BLOCK ISLAND
234 PM EST FRI DEC 14 2007

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY NIGHT.

THIS WATCH INCLUDES CAPE COD...MARTHAS VINEYARD...NANTUCKET AND
BLOCK ISLAND.

TWO PULSES OF DAMAGING WINDS MAY OCCUR.

THE FIRST PULSE IS EXPECTED AROUND MIDDAY SUNDAY...WHEN EAST WINDS
MAY INCREASE TO 30 TO 40 MPH WITH GUSTS TO 55 MPH. WINDS SHOULD
DIMINISH SUNDAY AFTERNOON...BEFORE THE SECOND PULSE OCCURS SUNDAY
NIGHT. DURING THAT TIME...SOUTHWEST WINDS MAY INCREASE TO 35 TO 45
MPH WITH GUSTS TO 60 MPH.

THE THREAT OF DAMAGING WINDS WILL DECREASE LATE SUNDAY NIGHT.

A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR DAMAGING WINDS TO
DEVELOP. WINDS MAY BE STRONG ENOUGH TO BRING DOWN TREES AND POWER
LINES...RESULTING IN POWER OUTAGES. 

HIGH WIND WARNINGS MAY BE ISSUED IN LATER FORECASTS...IF IT BECOMES
MORE LIKELY THAT DAMAGING WINDS WILL OCCUR.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO FOR UPDATED INFORMATION.
YOU CAN ALSO VISIT THE NATIONAL WEATHER SERVICE TAUNTON WEBSITE AT
WWW.WEATHER.GOV/BOSTON. 

$$

JWD/DRAG
4 follow-up statements
000 
WWUS71 KBOX 150413
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1113 PM EST FRI DEC 14 2007

...DAMAGING WINDS ARE POSSIBLE SUNDAY AND SUNDAY NIGHT...

.LOW PRESSURE OVER THE MID ATLANTIC REGION SUNDAY MORNING IS
EXPECTED TO RAPIDLY INTENSIFY INTO A POWERFUL COASTAL STORM...AS
IT PASSES THROUGH SOUTHEAST MASSACHUSETTS SUNDAY AFTERNOON...AND
HEADS TO THE GULF OF MAINE SUNDAY NIGHT.

MAZ022>024-RIZ008-151215-
/O.CON.KBOX.HW.A.0007.071216T1500Z-071217T0600Z/
BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...NANTUCKET...BLOCK ISLAND
1113 PM EST FRI DEC 14 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
LATE SUNDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
LATE SUNDAY NIGHT. 

THIS WATCH INCLUDES CAPE COD...MARTHAS VINEYARD...NANTUCKET AND
BLOCK ISLAND.

TWO PULSES OF DAMAGING WINDS MAY OCCUR.

THE FIRST PULSE IS EXPECTED AROUND MIDDAY SUNDAY...WHEN EAST
WINDS MAY INCREASE TO 30 TO 40 MPH WITH GUSTS TO 55 MPH. WINDS
SHOULD DIMINISH SUNDAY AFTERNOON...BEFORE THE SECOND PULSE OCCURS
SUNDAY NIGHT. DURING THAT TIME...SOUTHWEST WINDS MAY INCREASE TO
35 TO 45 MPH WITH GUSTS TO 60 MPH.

THE THREAT OF DAMAGING WINDS WILL DECREASE LATE SUNDAY NIGHT.

A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR DAMAGING WINDS
TO DEVELOP. WINDS MAY BE STRONG ENOUGH TO BRING DOWN TREES AND
POWER LINES...RESULTING IN POWER OUTAGES.

HIGH WIND WARNINGS MAY BE ISSUED IN LATER FORECASTS...IF IT
BECOMES MORE LIKELY THAT DAMAGING WINDS WILL OCCUR.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO FOR UPDATED
INFORMATION. YOU CAN ALSO VISIT THE NATIONAL WEATHER SERVICE
TAUNTON WEBSITE AT WWW.WEATHER.GOV/BOSTON.

$$

JWD/DRAG
000 
WWUS71 KBOX 150842
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
342 AM EST SAT DEC 15 2007

...DAMAGING WINDS ARE POSSIBLE SUNDAY AND SUNDAY NIGHT ACROSS CAPE
COD AND THE ISLANDS...

.LOW PRESSURE OVER THE MID ATLANTIC REGION SUNDAY MORNING IS
EXPECTED TO RAPIDLY INTENSIFY INTO A POWERFUL COASTAL STORM...AS
IT PASSES THROUGH SOUTHEAST MASSACHUSETTS SUNDAY AFTERNOON...AND
HEADS TO THE GULF OF MAINE SUNDAY NIGHT.

MAZ022>024-RIZ008-152100-
/O.EXT.KBOX.HW.A.0007.071216T1500Z-071217T0900Z/
BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...NANTUCKET...BLOCK ISLAND
342 AM EST SAT DEC 15 2007

...HIGH WIND WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY NIGHT.

THIS WATCH INCLUDES CAPE COD...MARTHAS VINEYARD...NANTUCKET AND
BLOCK ISLAND.

TWO PULSES OF DAMAGING WIND GUSTS MAY OCCUR ACROSS THIS REGION.

THE FIRST PULSE IS EXPECTED AROUND MIDDAY SUNDAY...WHEN EAST
WINDS MAY INCREASE TO 30 TO 40 MPH WITH A FEW GUSTS NEAR 50 MPH.
WINDS SHOULD DIMINISH SUNDAY AFTERNOON...BEFORE THE SECOND PULSE
OCCURS SUNDAY NIGHT. DURING THAT TIME...WINDS WILL SHIFT TO THE
SOUTHWEST AND INCREASE TO 35 TO 45 MPH WITH A FEW GUSTS NEAR 60 MPH.

A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR DAMAGING WINDS
TO DEVELOP. WINDS MAY BE STRONG ENOUGH TO BRING DOWN TREES AND
POWER LINES...RESULTING IN POWER OUTAGES.

HIGH WIND WARNINGS MAY BE ISSUED THIS AFTERNOON IF CONFIDENCE
IN THE POTENTIAL FOR DAMAGING WIND GUSTS INCREASES.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO FOR UPDATED
INFORMATION. YOU CAN ALSO VISIT THE NATIONAL WEATHER SERVICE
TAUNTON WEBSITE AT WWW.WEATHER.GOV/BOSTON.

$$

FRANK
000 
WWUS71 KBOX 151629 AAA
NPWBOX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
1129 AM EST SAT DEC 15 2007

...DAMAGING WINDS ARE POSSIBLE SUNDAY AND SUNDAY NIGHT ACROSS
CAPE COD AND THE ISLANDS...

.LOW PRESSURE OVER THE MID ATLANTIC REGION SUNDAY MORNING IS
EXPECTED TO RAPIDLY INTENSIFY INTO A POWERFUL COASTAL STORM...AS
IT PASSES THROUGH SOUTHEAST MASSACHUSETTS SUNDAY AFTERNOON...AND
HEADS TO THE GULF OF MAINE SUNDAY NIGHT.

MAZ022>024-RIZ008-160030-
/O.CON.KBOX.HW.A.0007.071216T1500Z-071217T0900Z/
BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...NANTUCKET...BLOCK ISLAND
1129 AM EST SAT DEC 15 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
LATE SUNDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
LATE SUNDAY NIGHT. 

THIS WATCH INCLUDES CAPE COD...MARTHAS VINEYARD...NANTUCKET AND
BLOCK ISLAND.

TWO PULSES OF DAMAGING WIND GUSTS MAY OCCUR ACROSS THIS REGION.

THE FIRST PULSE IS EXPECTED AROUND MIDDAY SUNDAY...WHEN EAST
WINDS MAY INCREASE TO 30 TO 40 MPH WITH A FEW GUSTS NEAR 55 MPH.
WINDS SHOULD DIMINISH SUNDAY AFTERNOON...BEFORE THE SECOND PULSE
OCCURS SUNDAY NIGHT. DURING THAT TIME...WINDS WILL SHIFT TO THE
SOUTHWEST AND INCREASE TO 35 TO 45 MPH WITH A FEW GUSTS NEAR 60 MPH.

A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR DAMAGING WINDS
TO DEVELOP. WINDS MAY BE STRONG ENOUGH TO BRING DOWN TREES AND
POWER LINES...RESULTING IN POWER OUTAGES.

HIGH WIND WARNINGS MAY BE ISSUED THIS AFTERNOON IF CONFIDENCE IN
THE POTENTIAL FOR DAMAGING WIND GUSTS INCREASES.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO FOR UPDATED
INFORMATION. YOU CAN ALSO VISIT THE NATIONAL WEATHER SERVICE
TAUNTON WEBSITE AT WWW.WEATHER.GOV/BOSTON.

$$
000 
WWUS71 KBOX 152141
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
441 PM EST SAT DEC 15 2007

...PERIODS OF DAMAGING WINDS ARE EXPECTED SUNDAY AND SUNDAY NIGHT
ACROSS CAPE COD AND THE ISLANDS...

.LOW PRESSURE OVER THE MID ATLANTIC REGION SUNDAY MORNING WILL RAPIDLY
INTENSIFY INTO A POWERFUL COASTAL STORM AS IT CROSSES SOUTHEAST 
MASSACHUSETTS SUNDAY AFTERNOON...AND HEADS TO THE GULF OF MAINE SUNDAY
NIGHT.

MAZ022>024-RIZ008-160545-
/O.UPG.KBOX.HW.A.0007.071216T1500Z-071217T0900Z/
/O.NEW.KBOX.HW.W.0005.071216T1400Z-071217T0200Z/
BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...NANTUCKET...BLOCK ISLAND
441 PM EST SAT DEC 15 2007

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM EST SUNDAY. 

THIS WARNING IS FOR CAPE COD...BLOCK ISLAND...MARTHAS VINEYARD AND
NANTUCKET AND THE WARNING REPLACES THE PREVIOUSLY ISSUED HIGH WIND
WATCH.

TWO PULSES OF DAMAGING WIND GUSTS SHOULD OCCUR ACROSS FAR SOUTHEASTERN
NEW ENGLAND.

THE FIRST PULSE IS EXPECTED BETWEEN 9 AM AND 2 PM SUNDAY...WHEN SUSTAINED
EAST NORTHEAST WINDS WILL INCREASE TO BETWEEN 35 AND 40 MPH WITH SCATTERED
GUSTS NEAR 60 MPH.

WINDS WILL DIMINISH FOR A TIME DURING MID SUNDAY AFTERNOON BEFORE A
WIND SHIFT.

SOUTHWEST WINDS BETWEEN 30 AND 40 MPH WITH SCATTERED GUSTS TO NEAR
60 WILL DEVELOP BETWEEN 5 PM AND 9 PM SUNDAY.

THERE IS A SMALL POSSIBILITY THIS WARNING MAY NEED TO BE EXPANDED SLIGHTLY
SUNDAY MORNING TO ADJACENT REGIONS OF COASTAL SOUTHEAST NEW ENGLAND OR...
EXTENDED INTO THE PREDAWN HOURS MONDAY.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO FOR UPDATED INFORMATION.
YOU CAN ALSO VISIT THE NATIONAL WEATHER SERVICE TAUNTON WEBSITE AT
WWW.WEATHER.GOV/BOSTON.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER
AT ANY TIME.  DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WIND OF THIS MAGNITUDE. POWER OUTAGES ARE LIKELY.
TAKE ACTION NOW TO SECURE ANY LOOSE OUTDOOR OBJECTS. HIGH PROFILE
VEHICLES AS WELL AS MOST MARINE AND AIR TRAVEL WILL BE ADVERSELY
AFFECTED.

$$

MAZ007-013>021-RIZ001>007-160545-
/O.NEW.KBOX.WI.Y.0027.071216T1400Z-071217T0200Z/
EASTERN ESSEX MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-
BRISTOL RI-WASHINGTON RI-NEWPORT RI-
INCLUDING THE CITIES OF...GLOUCESTER...FOXBORO...NORWOOD...
CAMBRIDGE...BOSTON...QUINCY...TAUNTON...BROCKTON...PLYMOUTH...
FALL RIVER...NEW BEDFORD...MATTAPOISETT...FOSTER...SMITHFIELD...
PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT...
WESTERLY...NEWPORT
441 PM EST SAT DEC 15 2007

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND 
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM EST SUNDAY. 

A NOREASTER WILL BRING PERIODS OF STRONG WIND TO RHODE ISLAND AND
EASTERN MASSACHUSETTS SUNDAY.

THIS ADVISORY INCLUDES THE CITIES OF BOSTON...BROCKTON AND PROVIDENCE.

NORTHEAST WINDS WILL BE AVERAGING 30 TO TO 35 MPH FOR A FEW HOURS
DURING THE MIDDAY HOURS SUNDAY WITH SCATTERED GUSTS TO 50 MPH. THIS
MAY CAUSE SCATTERED POWER OUTAGES. 

THE WIND WILL DIMINISH DURING MID OR LATE SUNDAY AFTERNOON AS THE
INTENSE STORM CENTER CROSSES BUZZARDS BAY INTO THE CAPE COD CANAL
PLYMOUTH REGION OF SOUTHEAST MASSACHUSETTS.

THEREAFTER...SOUTHWEST WINDS SHOULD AVERAGE AROUND 30 MPH AT TIMES...
WITH GUSTS TO 45 MPH DURING SUNDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31
TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG
ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING
ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES.

$$


DRAG/MLE

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this high wind watch went out at Dec 14, 11:28 AM EST, 3 hours 6 minutes earlier.

Area forecast discussion, Dec 14, 11:28 AM EST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1128 AM EST FRI DEC 14 2007

.SYNOPSIS...
AN ARCTIC COLD FRONT WILL PASS THROUGH SOUTHERN NEW ENGLAND THIS EVENING.
A POWERFUL COASTAL STORM ON SUNDAY WILL PRODUCE A VARIETY OF HAZARDOUS
TRAVEL IMPACTING WEATHER. A DRY BUT VERY COLD CANADIAN AIRMASS WILL
FOLLOW FOR THE START OF THE NEXT WORK WEEK.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
1130 AM FCST UPDATE WILL INCLUDED COOLING TODAYS MAX TEMPS BY ONLY 1
TO 3 DEGS ON THE NEWLY EXPANDED SNOWCOVERED REGION OF SNE WITH LOWER
CLOUD REFORMING AHD OF STG CFP CROSSING NYS THIS AFTN.

OTHER CHANGES INCLUDE MUCH COLDER LATE TONIGHT AND SATURDAY. BL AND 2M
TEMPS ON GFS/NAM ARE RATHER COLD AND CAA DELIVERY OVER FRESH SNOWCOVER
SHOULD ALLOW FOR A HARD FREEZE LATE TONIGHT THRU EARLY SUN. 12Z/14 MOS
GUIDANCE LOOKS TOO WARM LATE TONIGHT THRU SATURDAY EVENING...POSSIBLY
BY AS MUCH AS 7 DEGS.

SO TODAY IS A NICE DAY TO CLEAN UP. SUGGEST IT BE ACCOMPLISHED BY 9
PM. EVERYTHING REFREEZES SOLID LATE TONIGHT THROUGH EARLY SUNDAY.

PLS SEE PNS FOR GENERALLY UP TO DATE REASONABLE REPRESENTATION OF YDYS
SNOWFALL.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH SUNDAY/...
***A POWERFUL COASTAL STORM WILL AFFECT THE REGION LATE SATURDAY
NIGHT INTO SUNDAY WITH A VARIETY OF HAZARDOUS WEATHER***

TONIGHT...AN ARCTIC COLD FRONT MOVES THROUGH BETWEEN 00Z AND 06Z.
THE FRONT IS MORE EASILY DEFINED BY NORTH TO NORTHWEST FLOW AND
FALLING TEMPERATURES THAN BY EXTENSIVE CLOUDS. OBSERVED TEMPERATURES
UPSTREAM OVERNIGHT WERE IN THE TEENS. HAVE LOWERED TEMPS TONIGHT BY 7F
PER NEW NAM LOW LVL TEMPS INCLUDING ITS MODEL SFC AND 1000MB TEMPS.

SATURDAY...HAVE LOWERED FCST TEMPS BY 5-7F ON SATURDAY IN WHAT IS
GOING TO BE A VERY COLD DAY AHEAD OF A STORMY SUNDAY. 12Z/14 NAM BL
TEMP IMPRESSIVELY COLD. CIRRUS DECK NEARING SHORTEST DAY OF THE
YEAR. NEWLY COOLED FCST TEMPS FOR SATURDAY MAY STILL BE TOO WARM.

SATURDAY NIGHT AND SUNDAY...

NEW SINCE THE MID SHIFT POST BELOW: MODELED 340M 12 HR HFC CROSSING
SOUTHERN OR CENTRAL NEW ENGLAND SUNDAY EVENING. -4SD U EAST INFLOW MODELED
BY BOTH SREF AND GFS ENS FROM THE 03Z/14SREF AND 00Z/14 MREF INCREASES
ODDS FOR A BIG QPF EVENT ACROSS THE NE USA BUT WHERE WILL BIGGEST QPF BE
IN SNE? MODEL ENSEMBLE MEANS SUGGEST 1 PLUS QPF FOR ALL OF SNE.

A PRD OF DECENT FGEN/-EPV SUN MORNING. 21Z/13 SREF IMPACT WX GRAPHICS
HAVE ONLY SPOTTY ZR FOR INTERIOR SNE SUNDAY. HOWEVER THEY HAVE A1-2INCH/HR
VSBY PREDICTOR /1/2 AND 1/4SM RESPECTIVELY/...STARTING BRADLEY 09Z-12Z
IN ONSET WALL OF HEAVY SNOW THEN MA PIKE/RTE2 REGION 12-15Z AND S NH
15-18Z SUNDAY. PROBS FOR THESE VSBYS ARE RELATIVELY HIGH.

WATCH WBIS AT 4PM FOR A PTN OF SNE.

GWAVE POTENTIAL SUN AFTN? IF IT OCCURS THAT WOULD SERIOUSLY MODULATE
PCPN OUTCOMES...ALSO CONTRIBUTE TO BURST OF STRONG WIND. THUNDER IS
EXPECTED S AND E OF OF OUR WATERS SUN AFTN/EVE. PRES FALL OF 21 TO 26
MB IN 6 HRS IS EXPECTED SUN AFTN IN SNE. PPP RISE CENTER OF 15 MB IN
6 HRS FOLLOWS EARLY MON. CERTAINLY A NEAR BOMBOGENESIS EVENT AND
ALREADY WDSPRD WSA POSTED OHIO VALLEY INTERIOR NE USA.

TRACK OF SFC LOW PROB CUTS SOMEWHERE THRU SNE...FOR NOW WE WILL SAY
JUST S OF BOSTON.

FOR AN EVENT THAT IS STILL MORE THAN 48 HOURS AWAY...THE COMPUTER
MODELS ARE IN FAIRLY GOOD AGREEMENT. HOWEVER...THERE ARE DIFFERENCES
IN HOW QUICKLY AND HOW MUCH THE MID LEVELS OF THE ATMOSPHERE WARM
WHICH WILL HAVE A BIG IMPACT ON PRECIPITATION TYPE AND SNOWFALL
AMOUNTS.

THE MAIN IDEA IS THAT A VERY STRONG AND DYNAMICAL SHORTWAVE WILL
ALLOW FOR A CLOSED 500 MB LOW TO DEVELOP...BUT IT APPEARS THAT IT
WILL BE TOO FAR WEST TO ALLOW OUR REGION TO RECEIVE A MAJOR
SNOWSTORM.  ALL MODELS HAVE THE 700 MB LOW PASSING TO OUR NORTH AND
WEST.  WHEN THIS OCCURS YOU GET A VERY STRONG SOUTHERLY FLOW OF AIR
TO DEVELOP AT AROUND 10,000 FEET.  IN FACT...THE GFS MODEL HAS THE
700 MB TEMPERATURES WARMING TO BETWEEN +2C AND +4C BY 18Z SUNDAY
WHILE MUCH OF THE REGION IS STILL BELOW 0C AT 850 MB.  THIS IS A
CLASSIC SLEET SOUNDING.  NOW THE NAM IS SOMEWHAT COOLER...BUT TEND
TO LEAN TOWARDS THE WARMER GFS WHEN YOUR 700 MB LOW PASSES TO THE
NORTHWEST OF THE REGION.

WITH ALL THAT SAID...IT LOOKS LIKE SNOW SHOULD OVER SPREAD MOST OF
SOUTHERN NEW ENGLAND AFTER MIDNIGHT.  IT MAY QUICKLY BECOME HEAVY
AND A FEW INCHES OF SNOW MAY ACCUMULATE SOUTH OF THE MA PIKE.
HOWEVER...WE THINK IT WILL BE TOUGH TO SEE MORE THAN A FEW INCHES
WITH THE AMOUNT OF MID LEVEL WARMING AND THE SOUTH COAST WILL BE
LUCKY TO EVEN SEE AN INCH OR SO. THE SNOW SHOULD CHANGE TO SLEET
SUNDAY MORNING AS MID LEVELS WARM BUT THE LOWER LEVELS OF THE
ATMOSPHERE REMAIN QUITE CHILLY FOR AT LEAST A TIME. THE SLEET MAY COME
DOWN HEAVY AT TIMES. THE SLEET SHOULD EVENTUALLY CHANGE TO RAIN AS
THE LOW IS EXPECTED TO TRACK UP THE COASTAL PLAIN AND ALLOW WARM AIR
TO MOVE IN OFF THE OCEAN. THEN THE CONCERN WILL BECOME URBAN AND POOR
DRAINAGE STREET FLOODING. LOCALLY HEAVY RAINFALL SUNDAY AFTERNOON
OVER THE SNOW COVER DRAINS MAY RESULT IN SOME URBAN FLOODING SO THIS
WILL HAVE TO BE WATCHED.

ACROSS THE LOWER CONNECTICUT VALLEY...THE SHALLOW COLD AIR WILL BE
TOUGH TO SCOUR OUT SO SLEET HEAVY AT TIMES MAY CONTINUE FOR A
WHILE.  DEPENDING ON THE EXACT TRACK...ENOUGH WARMING MAY COME INTO
THE LOWER CT VALLEY TO CHANGE THE PRECIPITATION OVER TO PLAIN RAIN.
HOWEVER...THIS WILL BE A CLOSE CALL AND IF THE SHALLOW COLD AIR
REMAINS LOCKED IN THERE COULD BE A PERIOD OF FREEZING RAIN.

TO THE NORTH OF THE MA PIKE...MID LEVEL WARMING SHOULD TAKE A BIT
LONGER TO MOVE INTO THE REGION.  THIS MAY ALLOW MODERATE TO HEAVY
SNOW TO CONTINUE UNTIL LATE MORNING ON SUNDAY BEFORE CHANGING TO
SLEET.  THE SLEET MAY FALL HEAVILY AT TIMES IN THIS REGION AND
POSSIBLY MIX WITH FREEZING RAIN DURING THE AFTERNOON.  MUCH OF
NORTHEAST MA SHOULD SEE THE BOUNDARY LAYER WARM ENOUGH TO CHANGE THE
PRECIPITATION TO PLAIN RAIN.

BEFORE THE CHANGE OVER...THE POTENTIAL EXISTS FOR 4 TO 8 INCHES OF
SNOW NORTH OF THE MA PIKE WITH THE HIGHER AMOUNTS MORE LIKELY ACROSS
SOUTHERN NH.  SINCE IT LOOKS LIKE A MARGINAL LOW END WARNING
SITUATION AND THE EVENT DOES NOT BEGIN UNTIL LATE IN THE FOURTH
PERIOD WILL HOLD OFF ON ANY WATCHES.  FOURTH PERIOD WATCHES ARE
NORMALLY RESERVED WHEN WE ARE QUITE CONFIDENT IN A HEAVY SNOWFALL.
WITH THE MID LEVEL FEATURES PASSING TO OUR WEST CONFIDENCE IS NOT
HIGH ENOUGH. NONETHELESS...LATER SHIFTS WILL PROBABLY HAVE TO PUT UP
A WATCH FOR AT LEAST A PORTION OF THAT REGION.

ALL IN ALL...ITS TOUGH TO FORECAST SNOW AMOUNTS WHEN YOU ARE DEALING
WITH MIXED PRECIPITATION.  A CHANGE OVER THAT OCCURS A COUPLE HOURS
EARLIER OR LATER CAN MAKE A BIG DIFFERENCE ON ACCUMULATIONS.  WE
LEANED TOWARD THE WARMER SOLUTION IN THIS CASE...BUT THE NAM IS
INDICATING A BIT MORE SNOW THAN WE ARE FORECASTING.  WE THINK ITS
UNDER DOING THE MID LEVEL WARM ADVECTION...BUT IT CERTAINLY WILL
HAVE TO BE LOOKED AT AND OUR ACCUMULATIONS ARE CERTAINLY NOT SET IN
STONE THIS FAR OUT.

THE NEXT CONCERN IS THE WINDS.  WE HAVE A 1030 MB HIGH SITTING OVER
EASTERN CANADA WITH COASTAL LOW THAT IS EXPECTED TO RAPIDLY
INTENSIFY BELOW 980 MB BY SUNDAY EVENING.  WE SHOULD SEE WIND
ADVISORY CRITERIA DEVELOP ALONG THE COAST SUNDAY MORNING ON THE
EASTERLY FLOW.  IT MAY EVEN BE MARGINAL FOR HIGH WIND CRITERIA
ACROSS NANTUCKET.  INITIALLY...THESE WINDS WILL NOT PENETRATE TOO
MUCH INTO THE INTERIOR IN THE COLD AIR TO THE WEST OF THE COASTAL FRONT.
HOWEVER...AS THE LOW RAPIDLY DEEPENS AND LIFTS NORTH OF OUR REGION
STRONG NORTHWEST WINDS WILL DEVELOP SUNDAY EVENING AND SUNDAY NIGHT
BEHIND THE SYSTEM.  THE MODELS ARE SHOWING AN INTENSE PRESSURE RISE
AND PRESSURE FALL COUPLET WITH THIS SYSTEM.  THIS WILL PROBABLY
BRING WIND ADVISORY CRITERIA TO MUCH OF THE REGION...WITH POSSIBLY
HIGH WIND CRITERIA TO PORTIONS OF THE SOUTH COAST/CAPE AND ISLANDS
WHERE GFS BUFKIT IS SHOWING THE POTENTIAL FOR 50 KNOT WIND GUSTS.

AS FOR COASTAL FLOODING...WITH LOW ASTRONOMICAL HIGH TIDE ON SUNDAY
THE PROBABILITY OF MODERATE COASTAL FLOODING REMAINS LOW BUT IT
STILL CAN NOT BE RULED OUT.  ESPECIALLY WITH THE GFS DEPICTING 30 MB
PRESSURE FALLS ALONG THE SOUTH COAST IN JUST 12 HOURS. A MORE LIKELY
SCENARIO THROUGH IS THE POTENTIAL FOR SOME MINOR COASTAL FLOODING.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MONDAY AND TUESDAY... DRY WEATHER EXPECTED...BUT VERY COLD AIR WILL
LIKELY BE DRAWN DOWN FROM THE NORTHWEST AS THE POWERFUL STORM LIFTS
INTO CANADA. ALTHOUGH NONE OF THE MODELS ARE EXTREMELY COLD AT 850
MB...WE BELIEVE THAT WITH LOTS OF SNOW COVER OVER NORTHERN NEW
ENGLAND THERE MIGHT BE THE TENDENCY FOR THIS AIRMASS TO COME DOWN
SOMEWHAT SHALLOW. THIS APPEARS TO BE REFLECTED IN THE GFS 2 METER
TEMPERATURE FIELDS SO HAVE LOWERED MEX GUIDANCE A BIT. LOW
TEMPERATURES STAND A GOOD CHANCE OF DROPPING TO AROUND 0 ACROSS
NORTHWEST MA AND SOUTHWEST NH. THE REST OF THE REGION SHOULD SEE LOWS
IN THE SINGLE DIGITS TO MID TEENS. HIGHS WILL MAINLY BE IN THE 20S TO
LOWER 30S.

WEDNESDAY AND THURSDAY...
LOW CONFIDENCE FORECAST.  MODELS HAVE BEEN HINTING AT A POSSIBLE
WEAK WAVE OF LOW PRESSURE WEDNESDAY AND WEDNESDAY NIGHT.  COULD BE
SOMETHING MORE...BUT FOR NOW WILL BE CONSERVATIVE AND MAINTAIN LOW
CHANCE POPS FOR SNOW SHOWERS WEDNESDAY AND WEDNESDAY NIGHT AND WILL
GO DRY FOR THURSDAY.  HIGHS WILL REMAIN BELOW NORMAL FOR THIS TIME
OF YEAR RANGING FROM THE UPPER 20S TO THE 30S WHICH IS SUPPORTED BY
THE LATEST MEX GUIDANCE.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
THIS AFTERNOON THROUGH SUNDAY...

THIS AFTERNOON....STRONG CDFNT CROSSING VCNTY YXU-MTC AT 14Z. ENOUGH
LOW LVL RH TO ALLOW FOR SCT-BKN DECK NOW AT 6K TO LOWER TO 3500 FT
LATE THIS AFTN.

TONIGHT AND SAT...VFR.
SAT NIGHT...VFR BECOMING LIFR SNOW TWD DAWN SUN N CT.
SUN...PRIMARILY IFR/LIFR SNOW/SLEET/R WITH LLWS.

OUTLOOK...SUNDAY NIGHT THROUGH TUESDAY...

SUN NIGHT...IFR WIND IN SQUALLS...SUDDEN FREEZE...VFR LATE.
MON...VFR WIND.
TUE..VFR.

&&

.MARINE...
IN THE SHORTER TERM...
SMALL CRAFT ADVISORY CONTINUES. THERE IS ALSO A POTENTIAL FOR WIND
GUSTS NEAR 25 KNOTS AROUND BOSTON HARBOR...SO A SCA HAS BEEN ISSUED
THERE.

A COLD FRONT SWINGS THROUGH THIS EVENING...AND THE COLD ADVECTION
BEHIND THAT FRONT ALONG WITH THE TIGHTER PRESSURE GRADIENT AHEAD OF
APPROACHING HIGH PRESSURE SHOULD MEAN WINDS GUSTING TO 25-30 KNOTS
TONIGHT AND THE START OF SATURDAY ALL WATERS. A SCA HAS BEEN ISSUED
FOR THAT AS WELL. SMALL CHC FEW GALE GUSTS OUTER MERRIMACK WATERS 06Z
TONIGHT.

A DEVELOPING COASTAL STORM WILL ALLOW WINDS TO INCREASE TO SCA
LEVELS LATE SATURDAY NIGHT. AS THE LOW RAPIDLY DEEPENS AND COMBINES
WITH A STRONG CANADIAN SURFACE HIGH PRESSURE SYSTEM...THEY WILL
INCREASE TO GALE FORCE SUNDAY MORNING. AS THE VERY DEEP SURFACE LOW
PULL AWAY SUNDAY EVENING AND SUNDAY NIGHT...STORM FORCE WESTERLY WIND
GUSTS WILL LIKELY DEVELOP AND THIS IS SUPPORTED BY BUFKIT AND A
TREMENDOUS CHANGE IN PRESSURE. WNA MODEL APPEARED A BIT TOO LOW WITH
SEAS WITH SUCH STRONG PRESSURE GRADIENT EXPECTED SO WE INCREASED
THEM. WILL CONTINUE OUR MARINE WEATHER STATEMENT TO MENTION THE
POTENTIAL FOR STORM FORCE WIND GUSTS AND SEAS EXCEEDING 15 FEET OVER
OUR OPEN WATERS FOR THIS STORM.

IN THE LONGER TERM...SUNDAY NIGHT THROUGH TUESDAY...
GALE FORCE NORTHWEST WINDS WILL LIKELY CONTINUE INTO A GOOD CHUNK OF
MONDAY IN THE STRONG COLD ADVECTION PATTERN. WINDS SHOULD DIMINISH
BELOW SCA BY TUESDAY.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 6 AM EST
     SATURDAY FOR ANZ231>237.
     SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ANZ230.
     SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ANZ250-254-
     255.

&&

SYNOPSIS...FRANK
NEAR TERM...WTB/DRAG
SHORT TERM...WTB/DRAG
LONG TERM...FRANK
AVIATION...WTB/DRAG/FRANK
MARINE...WTB/DRAG/FRANK
Hazardous weather outlook, Dec 14, 4:26 AM EST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
426 AM EST FRI DEC 14 2007

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-150930-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
426 AM EST FRI DEC 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A POWERFUL COASTAL STORM WILL AFFECT THE REGION LATE SATURDAY NIGHT
AND SUNDAY. SNOW IS EXPECTED TO DEVELOP ACROSS MOST OF SOUTHERN NEW
ENGLAND VERY LATE SATURDAY NIGHT. THE SNOW MAY QUICKLY BECOME
MODERATE TO HEAVY. THE SNOW IS THEN EXPECTED TO CHANGE TO SLEET
SUNDAY MORNING TO THE SOUTH OF THE MASSACHUSETTS TURNPIKE.

BEFORE THE CHANGE OVER...SNOW ACCUMULATIONS OF 1 TO 4 INCHES ARE
POSSIBLE TO THE SOUTH OF THE MASSACHUSETTS TURNPIKE WITH THE LOW END
AMOUNTS EXPECTED NEAR THE SOUTH COAST. AFTER THE PRECIPITATION
CHANGES TO SLEET IT SHOULD TURN TO RAIN ACROSS EASTERN MASSACHUSETTS
AND RHODE ISLAND BY AFTERNOON...AS WARMER AIR MOVES IN OFF THE OCEAN. THE
RAIN MAY FALL HEAVY AT TIMES AND LEAD TO AREAS OF URBAN STREET
FLOODING AS LOTS OF LEFT OVER SNOW MAY BE CLOGGING STORM DRAINS. ACROSS
THE LOWER CONNECTICUT RIVER VALLEY THE SLEET MAY TURN TO A PERIOD OF
FREEZING RAIN IN THE AFTERNOON. THE PRECIPITATION MAY END AS RAIN IN
THIS REGION AS WELL IF TEMPERATURES CAN INCH ABOVE FREEZING...BUT
THAT REMAINS UNCERTAIN.

TO THE NORTH OF THE MASSACHUSETTS TURNPIKE...THE SNOW IS EXPECTED TO
LAST LONGER. IT MAY FALL MODERATE TO HEAVY AT TIMES BEFORE CHANGING
TO SLEET BY LATE SUNDAY MORNING. BEFORE THE CHANGE OVER...SNOW
ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE IN THIS REGION WITH THE
HIGHER AMOUNTS EXPECTED IN FAR NORTHERN MASSACHUSETTS AND SOUTHERN
NEW HAMPSHIRE. THE SLEET WILL LIKELY CHANGE TO PLAIN RAIN ACROSS
NORTHEAST MASSACHUSETTS AS WARMER AIR MOVES IN OFF THE OCEAN. ACROSS
SOUTHERN NEW HAMPSHIRE AND INTERIOR PORTIONS OF NORTHERN
MASSACHUSETTS THE SLEET MAY CHANGE TO A PERIOD OF FREEZING RAIN
SUNDAY AFTERNOON.

THIS STORM IS STILL 48 HOURS AWAY SO THIS SCENARIO IS SUBJECT TO
CHANGE. IF THE STORM TRACKS FURTHER SOUTH AND EAST THAN EXPECTED...WE
WILL NEED TO INCREASE OUR SNOW ACCUMULATIONS. IF IT TRACKS FURTHER
NORTHWEST THAN WE ARE THINKING...THERE WILL BE LESS SNOW AND SLEET.

IN ADDITION...A WIND ADVISORY WILL LIKELY BE NEEDED FOR THE COAST ON
SUNDAY. EASTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
LIKELY FOR PORTIONS OF THE COAST. AS THE LOW PRESSURE SYSTEM LIFTS OFF TO
THE NORTH...STRONG WINDS MAY AFFECT A GOOD CHUNK OF THE REGION SUNDAY
EVENING AND SUNDAY NIGHT. A WIND ADVISORY MAY BE NEEDED ACROSS MUCH
OF OUR AREA WITH POSSIBLY A HIGH WIND WATCH/WARNING FOR THE SOUTH
COAST...CAPE AND ISLANDS.

AS FOR COASTAL FLOODING...WITH LOW ASTRONOMICAL HIGH TIDE ON SUNDAY
THE PROBABILITY OF MODERATE COASTAL FLOODING REMAINS LOW BUT IT
STILL CAN NOT BE RULED OUT.  A MORE LIKELY SCENARIO IS THE POTENTIAL
FOR SOME MINOR COASTAL FLOODING AND SPLASH OVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-150930-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
426 AM EST FRI DEC 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A POWERFUL COASTAL STORM WILL LIKELY BRING STORM FORCE WIND GUSTS AND
VERY HIGH SEAS TO THE OPEN WATERS SUNDAY AND SUNDAY NIGHT. GALE FORCE
WIND GUSTS WILL LIKELY CONTINUE INTO PART OF MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FRANK

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 3:37 PM ESTWinter Storm WatchBOXEssex, Franklin, Hampden, Hampshire, Middlesex, Worcester25 hr

Nearby

High Wind Watches in Massachusetts, 2007High Wind Watches in Rhode Island, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.